# SDR A6WA201140695

- Difficulty date: June 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY RIB CRACKED CUT AWAY DAMAGE, FABRICATED ANGLE DOUBLER & FILLER IAW REO 601R-57-51-046.  INSTALLED IAW REO 601R-57-51-046.
